Keyword : destination address


Stochastic Model of Internet Access Patterns: Coexistence of Stationarity and Zipf-Type Distributions
Masaki AIDA Tetsuya ABE 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2002/08/01
Vol. E85-B  No. 8 ; pp. 1469-1478
Type of Manuscript:  PAPER
Category: Fundamental Theories
Keyword: 
Internetdestination addressLRU stackZipf's lawcaching
 Summary | Full Text:PDF

Stochastic Model of Internet Access Patterns
Masaki AIDA Tetsuya ABE 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2001/08/01
Vol. E84-B  No. 8 ; pp. 2142-2150
Type of Manuscript:  Special Section PAPER (Special Issue on Internet Technology)
Category: Traffic Measurement and Analysis
Keyword: 
Internetstochastic processdestination addressLRU stackcaching
 Summary | Full Text:PDF